# SDR DALA2017030101645

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 73,692 hours, 55,467 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM ASSY. PIN IS IMPROPERLY INDEXED ON SPLINE.  REINDEXED CAM RELEASE PIN PER MD88 AMM 53-53-02-201, O.K. FOR SERVICE.
